View Full Version : using hairmax comb

10-17-2011, 10:06 PM
i recently just 2 weeks ago started using hairmax laser comb i am sharading my hair badly i dont know what to do shall i stop using it or countinue:confused::confused:

Tracy C
10-18-2011, 05:30 AM
I don't know what sharading means but if I can assume you mean shedding I can offer my experience concerning that.

Every treatment for hair loss that actually works causes periods of temporary shedding. The weaker hairs need to shed out of the way so stronger hairs can grow in there place. The hair grows back and when it does it will be a little thicker and stronger.

During the four years that I have been treating my hair loss with the laser comb, Minoxidil and Nizoral A-D, I have had a few periods of shedding. My hair grew back a little thicker and stronger each time. To stop a treatment because of shedding is usually a mistake. I know it is hard but you need to ride it out. It takes a long time to treat hair loss. Time measured in months and years, not weeks. There are no quick fixes. This is most likely just the common temporary shedding that all hair loss treatments cause.

10-18-2011, 09:28 AM
Tracy C, I'm on the same stuff u on except i take lots of supplements. How long do u think the shedding will continue? I started nizoral today, monoxidl a month ago and the comb three months ago.

Tracy C
10-18-2011, 10:27 AM
I am at work right now and do not have my treatment diary with me. I think it was during those first two years I had three periods of shedding and then regrowth. Then the shedding stopped until I had transplant surgeries - but that is a whole different kind/cause of shedding. This is just my experience though. You may only experience one period of shedding and regrowth - or maybe two. There is no way to predict it. It stinks but it is what it is. I do know that shedding is completely normal until the miniaturized hairs return to a state that is close to normal hairs.